# SDR AALA984191

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 904
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 904 LBL 33 HAD CORROSION BLENDED ON TOP SURFACE.  BLEND OUT GOUGES, ENSURED THAT ALL DAMAGE HAS BEEN REMOVED.  ROTO/FLAP PEEN BLENDED AREA PER SRM 51-20-06 ALODINE AND APPLY 2 COATS OF PRIMER FILL WITH BMS-5-95 REF MRB 767-1703.  (M)
